MathSciNet Relay Station
MathSciNet bibliographic data
MR2856015 (2012k:40005) 40A35 (26E50)
Hazarika, Bipan Fuzzy real valued lacunary $I$-convergent sequences. Appl. Math. Lett. 25 (2012), no. 3, 466–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement